# SDR IPXA2020032353397

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 43,450 hours, 6,447 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Safety Equip
- Condition: Frayed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ASIDE CARGO DOOR SAFETY NET TORN AND FRAYED.INSTALLED NEW SIDE CARGO DOOR SAFETY NET. IPC 25-60-00-03, #010J.
